my toes on this foot and this portion of my foot has been numb for about a month and is now traveling down my foot a er dr said it could possibly be a heriniated disk but was guessing did no tests my ...
I have been having flashing pain in my left temple for about 2 months, it does not follow a pattern. I may have it 1 or 2 times a day or may not experience it for several days and then it comes back. ...
My husband suffers from gout in his foot and it seems like the medicine prescribed has made it worse, and taking tylenols can damage the liver which is where the problem stems from, so if there are ...
NO NO NO NO NO NO NO NO NO NO NO NO NO NO NO NO NO
I guess you can see what my answer is.
You're becoming addicted to the medicine...talk to your doctor NOW!!!!!!!!!!!
Lortab is one of the most addictive medicines by RX on the market...please, PLEASE, get help from your doctor now.
There are other medicines just as good without the buzz...like Fentanyl patches (which delivers the pain medicine through your skin over 3 days)...
The reason the pills aren't working that great is because you've built up a resistance to them...that's the start of the Lortab addiction (be it your body or psychologically, or both)
The problem with taking too many Lortab 10/500 is the amount of acetaminophen in the tablets. you should never exceed 5 tablets in one day because it is hard on your liver.
go ahead and take 2.......only if you are really having alot of pain..
I personally would call my dr on that, try 1 1/2, but if that doesn't do it for your pain...don't take more. Call your doc.
No, check with your dr if the dose is not strong enough.. If you increase it without his approval you may lose the medication for abusing it..Many drs wont even give narcotics out anymore even for people who are in severe, acute daily pain.. They expect us to "live with it"...They are afraid of the DEA now that they are cracking down on them..
NO only take as perscribed by doctor. If by chance you miss a dosage dont EVER double up. The problem that arises if you double up is that your body may get seriously pissed @ you. you run the risk of overdose.
Stick to the dosing instructions your doctor intended for you. They are standard for this med. But your doctor knows your med history and I don't so speak to your doctor and report that the med isn't effective. He/she will advise you as to what to do.